# SDR CA150116003

- Difficulty date: January 14, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 18,850 hours
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE WOULD NOT DECELERATE ON APPROACH,  NO THROTTLE RESPONSE ON APPROACH AFTER 2HR FLIGHT, SUSPECT FROZEN P3 LINE (TC# 20150116003)
